# SDR UHLA2010111200203

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 17,054 hours, 10,651 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED CAUTION MESSAGE CENTRAL EBAY FANS FAIL.  FOLLOWED QRH, DIVERTED TO SBN.  LANDED WITHOUT INCIDENT.  ON CALL MAINTENANCE VERIFIED THAT FAN NR 1 IN MID EBAY WORKS.  FERRIED AIRCRAFT TO IND.  RE-SECURED LOOSE DUCT IN MID EBAY AND REMOVED AND REPLACED FLOW SENSOR.
